# SDR AALA202104089012

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 27,975 hours, 11,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3323
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 27,970 hours, 11,209 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R SLIDE PRESSURE LOW. REMOVED AND REPLACED R3 DOOR SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
